Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 10, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Apr 6, 2010, 3:22 AM CDT for 26 counties in Kansas. It took effect at Apr 6, 2010, 9:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2010, 3:22 AM CDT (08:22 UTC)
- In effect from
- Apr 6, 2010, 9:00 AM CDT
- Expired
- Apr 6, 2010, 9:36 PM CDT
- In force
- 13 hr
- Issued by
- NWS Wichita, KS
All 26 counties
Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1440 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
412 WWUS73 KICT 060822 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 322 AM CDT TUE APR 6 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062130- /O.NEW.KICT.WI.Y.0010.100406T1400Z-100407T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 322 AM CDT TUE APR 6 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. * TIMING...OF WINDS INCREASING WILL BE BY MID-MORNING FOR MUCH OF CENTRAL AND SOUTHEAST KANSAS. SOME LOCATIONS MAY NOT SEE THE STRONGEST WINDS UNTIL THIS AFTERNOON. * WINDS...OF 25 TO 35 MPH AND GUSTS TO 45 MPH WILL BE COMMON ACROSS THE ADVISORY AREA. * IMPACTS...MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ESPECIALLY ON EAST WEST ORIENTED ROADS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES THAT ARE MOST AFFECTED BY CROSS WINDS. AS WINDS BECOME WESTERLY BEHIND THE DRYLINE...MOTORISTS ALONG NORTH SOUTH ORIENTED ROADS SHOULD USE EXTRA CAUTION DUE TO CROSS WIND POTENTIAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SCHRECK
4 follow-up statements
650 WWUS73 KICT 062042 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 342 PM CDT TUE APR 6 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-070100- /O.CON.KICT.WI.Y.0010.000000T0000Z-100407T0100Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 342 PM CDT TUE APR 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...GUSTY SOUTH WINDS WILL CONTINUE MAINLY EAST OF THE KANSAS TURNPIKE THIS AFTERNOON. MEANWHILE...A COLD FRONT WILL CONTINUE TO PUSH THROUGH CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS LATE THIS AFTERNOON. * WINDS...OF 25 TO 35 MPH AND GUSTS TO 45 MPH WILL BE COMMON ACROSS THE ADVISORY AREA. * IMPACTS...MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ESPECIALLY THOSE IN HIGH PROFILE VEHICLES THAT ARE MOST AFFECTED BY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ COX
184 WWUS73 KICT 070045 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 745 PM CDT TUE APR 6 2010 KSZ049-051>053-067>072-082-083-091>096-098>100-070145- /O.EXP.KICT.WI.Y.0010.000000T0000Z-100407T0100Z/ SALINE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD- WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON- NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION... COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA... EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY... HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD... FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE... PARSONS 745 PM CDT TUE APR 6 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. WINDS ARE EXPECTED TO DIMINISH BY DARK WITH SUSTAINED SPEEDS LESS THAN 30 MPH. HOWEVER THEY COULD BE STRONGER IN AND NEAR ANY THUNDERSTORMS. $$ KSZ032-033-047-048-050-070300- /O.EXT.KICT.WI.Y.0010.000000T0000Z-100407T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 745 PM CDT TUE APR 6 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL AFFECT THE AREA UNTIL LATER THIS EVENING. * WINDS...OF 25 TO 35 MPH AND GUSTS TO 45 MPH WILL BE COMMON ACROSS THE ADVISORY AREA. * IMPACTS...MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ESPECIALLY THOSE IN HIGH PROFILE VEHICLES THAT ARE MOST AFFECTED BY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KED
263 WWUS73 KICT 070114 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 814 PM CDT TUE APR 6 2010 KSZ067-082-091-070300- /O.EXA.KICT.WI.Y.0010.000000T0000Z-100407T0300Z/ RENO-KINGMAN-HARPER- INCLUDING THE CITIES OF...HUTCHINSON...KINGMAN...ANTHONY...HARPER 814 PM CDT TUE APR 6 2010 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL AFFECT THE AREA UNTIL LATER THIS EVENING. * WINDS...OF 25 TO 35 MPH AND GUSTS TO 45 MPH WILL BE COMMON ACROSS THE ADVISORY AREA. * IMPACTS...MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ESPECIALLY THOSE IN HIGH PROFILE VEHICLES THAT ARE MOST AFFECTED BY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ032-033-047-048-050-070300- /O.CON.KICT.WI.Y.0010.000000T0000Z-100407T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 814 PM CDT TUE APR 6 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * TIMING...STRONG AND GUSTY NORTHWEST WINDS WILL AFFECT THE AREA UNTIL LATER THIS EVENING. * WINDS...OF 25 TO 35 MPH AND GUSTS TO 45 MPH WILL BE COMMON ACROSS THE ADVISORY AREA. * IMPACTS...MOTORISTS SHOULD USE EXTRA CAUTION WHILE DRIVING ESPECIALLY THOSE IN HIGH PROFILE VEHICLES THAT ARE MOST AFFECTED BY CROSS WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KED
580 WWUS73 KICT 070236 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 936 PM CDT TUE APR 6 2010 KSZ032-033-047-048-050-067-082-091-070345- /O.CAN.KICT.WI.Y.0010.000000T0000Z-100407T0300Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER 936 PM CDT TUE APR 6 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. $$ KED
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:10 AM CDT, 12 minutes earlier.
Area forecast discussion, Apr 6, 3:10 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 310 AM CDT TUE APR 6 2010 .DISCUSSION... MAIN FORECAST CONCERNS ARE GUSTY WINDS TODAY AND THUNDERSTORM CHANCES THIS AFTERNOON AND TONIGHT. TODAY-TONIGHT: AN UPPER LEVEL TROUGH IS MOVING INTO THE ROCKIES THIS MORNING...WITH A SURFACE LOW STRENGTHENING IN THE LEE OF THE ROCKIES. CONVECTION THAT DEVELOPED MONDAY EVENING HAS MOVED INTO NORTHEAST NEBRASKA AND IOWA...AND THE DRYLINE HAS RETREATED ACROSS WESTERN PORTIONS OF KANSAS AND OKLAHOMA. SURFACE WINDS HAVE CONTINUED TO BE QUITE GUSTY OVERNIGHT...AND WILL INCREASE AGAIN THIS MORNING. WE WILL BE ISSUING A WIND ADVISORY FOR THE ENTIRE FORECAST AREA...AND ALTHOUGH SOME LOCATIONS WILL NOT SEE ADVISORY CRITERIA WINDS UNTIL THIS AFTERNOON...WE WILL KEEP IT SIMPLE AND INCLUDE ALL COUNTIES IN THE SAME TIMEFRAME. THE DRYLINE WILL MOVE EAST AGAIN TODAY...WITH THE COLD FRONT TRAILING BEHIND AND EVENTUALLY PUSHING EASTWARD THROUGH THE FORECAST AREA LATE THIS AFTERNOON AND TONIGHT. WARM MID-LEVELS WILL KEEP THUNDERSTORMS AT BAY UNTIL MID-AFTERNOON...WHEN THE CAP DECREASES ENOUGH TO ALLOW STORMS TO DEVELOP. AT THAT POINT...THE DRYLINE WILL LIKELY HAVE MADE IT THROUGH WICHITA. WITH 0-6KM SHEAR OF 55 TO 65 KNOTS AND 1500-2500J/KG MLCAPE DURING THE LATE AFTERNOON...ANY OF THE STORMS THAT DEVELOP CAN BECOME SUPERCELLS AND PRODUCE LARGE HAIL AND GUSTY WINDS...AND A TORNADO OR TWO CANNOT BE RULED OUT. THESE STORMS WILL THEN TRANSITION TO BE MORE LINEAR AS THEY MOVE INTO SOUTHEAST KANSAS FOR THE EVENING AND SHOULD BE EAST OF THE FORECAST AREA BY MIDNIGHT OR SO. WEDNESDAY-SUNDAY: AS THE UPPER LOW MOVES THROUGH THE AREA ON WEDNESDAY...WOULD EXPECT SOME SHOWERS ACROSS CENTRAL AND POSSIBLY SOUTH CENTRAL KANSAS. DOES NOT LOOK LIKE ANY REAL SIGNIFICANT RAINFALL...BUT WILL KEEP SOME PRECIPITATION CHANCES GOING DURING THE DAY WEDNESDAY. AFTERNOON TEMPERATURES WILL BE BELOW NORMAL FOR MOST OF THE AREA. AFTER THE UPPER LOW MOVES THROUGH...QUIETER WEATHER WILL BE IN STORE FOR THE NEXT FEW DAYS. UPPER FLOW WILL BRIEFLY BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK...BEFORE THE NEXT UPPER TROUGH MOVES ONTO THE WEST COAST. TEMPERATURES WILL CLIMB ABOVE NORMAL ONCE AGAIN...WITH 70S EXPECTED THROUGH THE WEEKEND. SCHRECK && .FIRE WEATHER... WHERE THERE IS STILL QUITE A BIT OF CURED GRASS...FIRE DANGER WILL BE VERY HIGH BOTH TODAY AND WEDNESDAY. FIRE DANGER WILL APPROACH EXTREME IN CENTRAL KANSAS THIS AFTERNOON WITH WINDS AROUND 30 TO 35 MPH AND GUSTS TO 45 MPH. ALSO...AS THE DRYLINE MOVES EASTWARD TODAY...RELATIVE HUMIDITIES WILL DROP TO 15 TO 20 PERCENT BEHIND THE DRYLINE. FIRE WEATHER CONDITIONS IMPROVE FOR THURSDAY AND FRIDAY...WITH LIGHTER WINDS AND CLEAR SKIES. SCHRECK && .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED MVFR CIGS ARE EXPECTED OVERNIGHT...THOUGH CONFIDENCE ON THE AREAL EXTENT IS NOT AS HIGH BASED ON LATEST SATELLITE TRENDS AND 00Z MODEL GUIDANCE. OCCASIONALLY STRONG AND GUSTY WINDS WILL PREVAIL ACROSS MUCH OF THE AREA THROUGH THE FORECAST VALID PERIOD. DEEP SURFACE LOW PRESSURE ACROSS NORTHWEST KANSAS WILL BEGIN TO MOVE EAST LATE TONIGHT THRU TUESDAY...AS THE ASSOCIATED UPPER TROF EJECTS OUT ACROSS THE CENTRAL PLAINS. A RATHER STRONG PRESSURE GRADIENT WILL EXIST ACROSS THE AREA INTO EARLY TUESDAY MORNING WITH STRONG SOUTH WINDS. WINDS WILL VEER TO THE WEST-SOUTHWEST BEHIND THE DRY LINE FRONT ON TUESDAY AFTERNOON ACROSS CENTRAL KANSAS WITH DEEP MIXING CONTINUING TO PROMOTE STRONG/GUSTY WINDS. SCATTERED CONVECTION IS POSSIBLE AHEAD OF THE FRONT ACROSS SOUTHEAST KANSAS ON TUESDAY AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST ACROSS CENTRAL KANSAS BEHIND THE SURFACE COLD FRONT BY TUESDAY EVENING. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 84 44 59 35 / 10 10 20 10 HUTCHINSON 83 39 57 34 / 10 10 30 0 NEWTON 82 42 55 35 / 10 10 30 10 ELDORADO 79 45 56 36 / 20 20 20 10 WINFIELD-KWLD 82 46 62 35 / 20 20 10 10 RUSSELL 76 38 54 32 / 10 10 50 0 GREAT BEND 75 35 54 31 / 10 10 50 0 SALINA 80 43 54 35 / 10 10 50 10 MCPHERSON 80 40 53 34 / 10 10 30 10 COFFEYVILLE 76 52 64 38 / 30 60 10 10 CHANUTE 77 50 62 37 / 30 60 10 10 IOLA 76 50 61 37 / 30 50 10 10 PARSONS-KPPF 76 52 63 38 / 30 60 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR KSZ032-033-047>053-067>072-082-083-091>096-098>100. &&
Hazardous weather outlook, Apr 5, 10:24 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1024 PM CDT MON APR 5 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-070330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1024 PM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR AREAS NORTH OF I-70. IF STORMS DEVELOP THEY WILL LIKELY BE STRONG WITH GUSTY WINDS TO 50 MPH AND HAIL UP TO NICKEL SIZE. GUSTY SOUTH WINDS WILL RESULT IN VERY HIGH FIRE DANGER ACROSS PORTIONS OF CENTRAL KANSAS AND THE FLINT HILLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE STORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING EAST OF KANSAS TURNPIKE...AS THE FRONTAL BOUNDARY PUSHES THROUGH THE AREA. BOTH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE...BUT AN ISOLATED TORNADO CANNOT BE RULED EARLY TUESDAY EVENING. THE SEVERE THREAT WILL TRANSITION TO MORE OF A DAMAGING WIND THREAT FOR SOUTHEAST KANSAS FOR TUESDAY NIGHT AS THE COLD FRONT PUSHES RAPIDLY EAST. THE GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS CENTRAL KANSAS AND THE FLINT HILLS TUESDAY THROUGH WEDNESDAY. VERY HIGH FIRE DANGER WILL AGAIN BE POSSIBLE FOR PARTS OF CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. A CHANCE OF THUNDERSTORMS RETURNS TO THE AREA SUNDAY NIGHT. AT THIS TIME...A FEW STRONG STORMS LOOK POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 5:10 AM CDT | Red Flag Warning | ICT | Barton, Butler, Chase, Ellsworth, Greenwood, Harper and 8 more | 15 hr |
| Apr 6, 2:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 61 min |
| Apr 6, 3:20 PM CDT | Areal Flood Warning | ICT | Chase | 4 hr |
| Apr 6, 3:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 65 min |
| Apr 6, 3:55 PM CDT | Areal Flood Warning | ICT | Butler | 5 hr |
| Apr 6, 4:32 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 58 min |
| Apr 6, 4:39 PM CDT | Areal Flood Warning | ICT | Marion | 5 hr |
| Apr 6, 5:18 PM CDT | Flash Flood Warning | ICT | Butler, Chase, Marion | 5 hr |
| Apr 6, 5:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 56 min |
| Apr 6, 5:50 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 6, 6:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 42 min |
| Apr 6, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 30 min |
| Apr 6, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 62 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.